| Catalog Number |
792G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
Event or Problem Description
It was reported that during an unknown procedure on an unknown date suture was used.The needle kept breaking off of the suture before the first pass through tissue.It is unknown how the procedure was completed and there were no patient consequences reported.